Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Why do I start spotting while doing crunches after stopping of depo shot ?

Hi, I am 29yrs old, weight approx 130 pounds. I was on depo shot for 11 yrs and came off about seven months ago. Three weeks ago I stared working out and now i have noticed after doing crunches I would start spotting. Does this have anything to do with me coming off the shot or I m i working out to hard?
Asked On : Fri, 29 Jul 2011
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
In certain exercise regimes which involve excessive stretching the hymen can tear and cause spotting. Not to worry. It is fairly common in athletes, aerobics, gymnasts. Also the Depot can cause irregular spotting sometimes. You can consult your Gynaecologist to find the cause and find an appropriate solution.
Answered: Fri, 29 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor